Chebyshev's Algebraic Inequality and comparative statics under uncertainty
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Susan Athey, 2002.
"Monotone Comparative Statics under Uncertainty,"
The Quarterly Journal of Economics,
Oxford University Press, vol. 117(1), pages 187-223.
- Athey, Susan, 2002. "Monotone Comparative Statics Under Uncertainty," Scholarly Articles 3372263, Harvard University Department of Economics.
- Simonovits A., 1996. "Three economic applications of Chebyshev's algebraic inequality," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 62-62, February.
- Simonovits, Andras, 1995. "Three economic applications of Chebyshev's algebraic inequality," Mathematical Social Sciences, Elsevier, vol. 30(3), pages 207-220, December.
- Lucas, Robert E, Jr, 1978. "Asset Prices in an Exchange Economy," Econometrica, Econometric Society, vol. 46(6), pages 1429-1445, November. Full references (including those not matched with items on IDEAS)